Hindernisse in dem Produkt von Suspensionen.

Hans Joachim Baues

Mathematische Annalen (1973)

  • Volume: 200, page 11-24
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Baues, Hans Joachim. "Hindernisse in dem Produkt von Suspensionen.." Mathematische Annalen 200 (1973): 11-24. <http://eudml.org/doc/162336>.

author = {Baues, Hans Joachim},
journal = {Mathematische Annalen},
pages = {11-24},
title = {Hindernisse in dem Produkt von Suspensionen.},
url = {http://eudml.org/doc/162336},
volume = {200},
year = {1973},

AU - Baues, Hans Joachim
TI - Hindernisse in dem Produkt von Suspensionen.
JO - Mathematische Annalen
PY - 1973
VL - 200
SP - 11
EP - 24
UR - http://eudml.org/doc/162336
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.